# SDR SWAA2023071076476

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 53,780 hours, 29,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT LOWER EXTERIOR EMERGENCY LIGHT INOP<[01] DURING AFT CARGO PANEL REMOVAL TO FOM FOUND 20 NUTPLATES MISSING/ DISBONDED.;[02] REF SWPM 20-10-13 REPAIRED WIRE W3142-0328-14 BEHIND ROW 18 SIDEWALL PANEL. LIGHT OP'S NORMAL PER 33-51-00;[03] PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-00; OP?S CHECK GOOD.
